File Download

There are no files associated with this item.

Supplementary

Article: Non-existence of finite-time stable equilibria in fractional order nonlinear systems

TitleNon-existence of finite-time stable equilibria in fractional order nonlinear systems
Authors
Issue Date2014
Citation
Automatica, 2014, v. 50 n. 2, p. 547-551 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/203013

 

DC FieldValueLanguage
dc.contributor.authorSHEN, Jen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2014-09-19T11:07:48Z-
dc.date.available2014-09-19T11:07:48Z-
dc.date.issued2014en_US
dc.identifier.citationAutomatica, 2014, v. 50 n. 2, p. 547-551en_US
dc.identifier.urihttp://hdl.handle.net/10722/203013-
dc.languageengen_US
dc.relation.ispartofAutomaticaen_US
dc.titleNon-existence of finite-time stable equilibria in fractional order nonlinear systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J: james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.identifier.hkuros236172en_US
dc.identifier.volume50en_US
dc.identifier.issue2en_US
dc.identifier.spage547en_US
dc.identifier.epage551en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats